# SDR 95ZZZX775

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- Engine: Tmeca ARRIEL1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Lock Up
- Location: Compressor
- Part time: 391 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MALFUNCTION, COMPRESSOR LOCK UP AFTER SHUT DOWN.  ENGINE START SUCCESSFUL AFTER 3.5 HOURS COOL DOWN.  INSPECTION FOUND LARGE AMOUNTS OF CARBON FROM LABYRINTH ENVELOPE.
